... increases up to 40mg 2x per day.last week i started to feel depressed,withdrawn,no energy but hyperfocused on reading.leting everything else go.what should i do ?has anyone else had this and it passed? any other meds that might help?thanks
Why did your doctor increase the doseage if it was working fine? Those aren't regularly reported side effects as far as I know. It could be that your doctor might need to change the doseage back or he/she might need to explore an alternative med. I'm curious as to why he /she has you on Vvanse because it is generally a medication for children with ADHD. Adults with ADD are usually given something such as Concerta, etc which come in adult doses and are specifically for ADD. No matter, I would definitely inform your doctor about the changes you are experiencing and see what he/she thinks about it. Good luck.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Accutane - My daughter has just finished here 5 months and even thought it worked great I would not?
Posted 28 Dec 2009 • 1 answer
I've been taking Vyvanse for 4 days now. Its great for about 3-4 hrs then the effects trail way off?
Posted 10 Mar 2010 • 1 answer
Posted 14 Oct 2010 • 2 answers
Posted 15 Jan 2013 • 1 answer
Posted 13 Apr 2016 • 0 answers